MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941812300
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The 100% stenosed target lesion was located in the moderately tortuous and mildly calcified diagonal branch into the left anterior descending artery.A 3.00 x 12mm synergy xd drug eluting stent was advanced for treatment but it could not advance through the lesion.However, when the stent was pulled back, the stent came off the balloon.After noticing the stent was off the balloon a small 1.2mm emerge balloon was advanced into the undeployed stent which was half way into the guide.The emerge balloon was inflated slightly to capture the stent into the guide catheter.The whole system was removed as one unit and everything was withdrawn.Then the procedure was completed with a different device.There were no patient complications reported.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The 100% stenosed target lesion was located in the moderately tortuous and mildly calcified diagonal branch into the left anterior descending artery.A 3.00 x 12mm synergy xd drug eluting stent was advanced for treatment but it could not advance through the lesion.However, when the stent was pulled back, the stent came off the balloon.After noticing the stent was off the balloon we used a small emerge balloon 1.2mm to go into the undeployed stent which was half way into the guide and inflated it slightly to capture the stent in the guide.They then removed the whole system as one unit and everything came out.Then the procedure was completed with a different device.There were no patient complications reported.It was further reported that the lesion was 40% stenosed after preparation treatment and the stent tracked well into the lesion.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy xd mr us 3.00 x 12mm stent delivery system was returned for analysis.The device was returned without the stent attached.A review of the manufacturing stent profile data was performed and the stent outer diameter at the time of manufacture was within max crimped stent profile measurement.The balloon cones were reviewed, and there were no signs of positive pressure applied.Crimp markings were visible.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found multiple kinks along the length of the hypotube shaft.A visual and tactile examination of the outer and mid-shaft section found no issues along the shaft.No other issues noted with device.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The 100% stenosed target lesion was located in the moderately tortuous and mildly calcified diagonal branch into the left anterior descending artery.A 3.00 x 12mm synergy xd drug eluting stent was advanced for treatment but it could not advance through the lesion.However, when the stent was pulled back, the stent came off the balloon.After noticing the stent was off the balloon a small 1.2mm emerge balloon was advanced into the undeployed stent which was half way into the guide.The emerge balloon was inflated slightly to capture the stent into the guide catheter.The whole system was removed as one unit and everything was withdrawn.Then the procedure was completed with a different device.There were no patient complications reported.It was further reported that the lesion was 40% stenosed after preparation treatment and the stent tracked well into the lesion.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13359569
Report Number2134265-2022-00719
Device Sequence Number4646449
Product Code NIQ
UDI-Device Identifier08714729980957
UDI-Public08714729980957
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2023
Device Model NumberH7493941812300
Device Lot Number0028083611
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/14/2022
Supplement Date Received by Manufacturer02/22/2022
03/11/2022
Initial Report FDA Received Date01/26/2022
Supplement Report FDA Received Date03/03/2022
03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown